A Pseudo-Markov Property for Controlled Diffusion Processes - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2016

A Pseudo-Markov Property for Controlled Diffusion Processes

(1) , (2) , (3)
1
2
3

Abstract

In this note, we propose two different approaches to rigorously justify a pseudo-Markov property for controlled diffusion processes which is often (explicitly or implicitly) used to prove the dynamic programming principle in the stochastic control literature. The first approach develops a sketch of proof proposed by Fleming and Souganidis [9]. The second approach is based on an enlargement of the original state space and a controlled martingale problem. We clarify some measurability and topological issues raised by these two approaches.
Fichier principal
Vignette du fichier
1501.03939v1.pdf (234.08 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01429545 , version 1 (08-01-2017)

Identifiers

Cite

Julien Claisse, Denis Talay, Xiaolu Tan. A Pseudo-Markov Property for Controlled Diffusion Processes. SIAM Journal on Control and Optimization, 2016, 54 (2), pp.1017 - 1029. ⟨10.1137/151004252⟩. ⟨hal-01429545⟩
601 View
145 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More